MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-03-09-T3
Medical Device Problem Codes Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is used to mark the biopsy site during a percutaneous breast biopsy procedure, visible under ultrasound for at least 6 weeks, and be permanently visible by x-ray and mri.The 4010-03-09-t3 hydromark breast biopsy site marker is designed for use with the atec 9 gauge biopsy systems and encore 10 ga directional vacuum-assisted biopsy devices.The device is not available to be returned to the manufacturer for evaluation.However, based on post deployment images, it is possible that the spring at the distal end of the plunger rod remained in the patient breast.Follow up with the customer indicated that the patient is considering a mastectomy, but has yet to decide on a surgical procedure.However, once the patient has decided on a surgical procedure, customer will retain object to return to manufacturer for further analysis.In the information for use it states that when removing the hydromark from the breast, the following steps should be followed.Rotate the hydromark delivery system and the probe 180 degrees to position the delivery system and probe's apertures away from the deployed hydromark marker.Slowly remove the hydromark delivery system and probe as one unit from the breast.Failure to adhere to either of these steps could potentially cause the reported event.Customer has declined further retraining on proper procedure for marker deployment.Due to the potential for a subsequent procedure or other interventional treatment and pursuant to 21 cfr 803, we are submitting this medwatch report.
 
Event or Problem Description
The sales rep reported that post stereo biopsy and placement of hydromark, the confirmation image showed the clip being oddly shaped.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key6860974
Report Number3008492462-2017-00064
Device Sequence Number13640944
Product Code NEU
UDI-Device Identifier00841911101512
UDI-Public(01)00841911101512(17)191112(10)200039656
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2019
Device Model Number4010-03-09-T3
Device Catalogue Number4010-03-09-T3
Device Lot Number200039656
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;